Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suggest treatment for vomiting inspite of taking medicines

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1681 Questions
there is vomiting in early morning and i am taking prescription from last 1 month. prescription taken pantosec DSR and Digene for 10 days Rantac 300mg for 5 days tab offlox gantone total syp Sucrrofil but there is no improvement.
Posted Fri, 21 Mar 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 29 minutes later
Brief Answer: Need more information Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. I would like to have some more information before I can give my opinion. 1. What symptoms do you have other than vomiting? 2. Do you have headache? 3. Is there heartburn? 4. Is there abdominal distension/abdominal pain? 5. What tests have been done so far? 6.Any medical issues like diabetes, hypothyridism? 7. Do you consume alcohol/ smoke? Kindly get back to me with these information and I will give my opinion. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Follow-up: Suggest treatment for vomiting inspite of taking medicines 16 hours later
only vomiting is there in early morning, only water comes out. In starting it happens after toothbrush, i am not using tongue cleaner. but now a days it happens before toothbrush also. no issues are there like nausea or vomiting, other than morning time. no other symptoms like headache,heartburn, abdominal pain, no diabetes. no consumption of alcohol from last 1 year. CBC and LFT tests are done.
Answered by Dr. Ratnakar Kini 45 hours later
Brief Answer: Answer given below Detailed Answer: Hi, Thanks for providing the information I wanted. One common cause of vomiting in the early morning is reflux disease. Though pantocid DSR itself is a good medication for it, you are not getting good relief. You need to change the medication. You can take Nexpro-L in the morning and Rantac in the night. Also certain lifestyle/dietary changes are also important - 1. Weight reduction if obese 2. Avoid coffee, citrus, tomatoes, masala/spicy food, alcohol, smoking 3. Avoid large meals and eat smaller frequent meals 4. Go to bed at least 2-3 hours after taking food. An upper GI endoscopy may also be done for evaluation of your symptoms. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor